Polynomial Zsigmondy theorems

Flatters, Anthony and Ward, Thomas (2011) Polynomial Zsigmondy theorems. Journal of Algebra, 343 (1). pp. 138-142.

Full text not available from this repository.


We find an analogue of the primitive divisor results of Bang and Zsigmondy in polynomial rings.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:48
Last Modified: 23 Oct 2022 00:33
URI: https://ueaeprints.uea.ac.uk/id/eprint/19760
DOI: 10.1016/j.jalgebra.2011.07.010

Actions (login required)

View Item View Item